# SDR HEEA0015981

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6100R
- Make and model: Snias AS350B2
- Aircraft serial: 2862
- System (JASC): 2460 · DC Power Distribution System
- Part: Harness
- Part number: 9550168600
- Condition: Frayed
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAYED WIRING HARNESS NEAR B-NUT.
